# SDR DXTA2022030757890

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N620QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0162
- Aircraft time: 3,481 hours, 2,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: CBS281
- Part serial: 2006M
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHTING DROP AISLE LIGHT AT SEAT 3 IS INOPERATIVE. // SIGNOFF// REMOVED# 3 SEAT AND GAINED ACCESS TO BATTERY CHARGER SYSTEM PULLED SIDE WALL AND DRAWER UNDER SEAT. INSTALLED REPAIRED BATTERY CHARGER SYSTEM. POWERED UP APU TO CHARGE BATTERY FOR 45 MIN. POWERED DOWN APU AND TURNED BATTERIES OFF. OPS CHECKED LIGHTS AND ALL EMERGNCY LIGHTS OPS CHECKED GOOD. INSTALLED SEAT #3, SIDE WALL AND SEAT DRAWER. NO DEFECTS NOTED ALL WORK DONE IAW CE-700 AMM CH 33-50-00
